# SDR ZZDA2011715

- Difficulty date: September 8, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N173AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUORESCENT LIGHT STRIP (ON FLOOR) BY ROW 31 IS COMING LOOSE.  REMOVED AND REPLACED AFT RT TRACK LIGHT REF MM 25-60.
